MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60350
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that device shift and explant occurred.A concomitant ablation and left atrial appendage closure procedure was being performed.Watchman sizing was determined prior to ablation; the workup suggested a 35-40mm sized watchman flx pro closure device.Intracardiac echocardiogram (ice) imaging measured 22-28mm.The ablation was performed successfully with a non-boston scientific (bsc) pulse field ablation device.Afterwards, the sheath was exchanged for a watchman trusteer access system.The physician selected a 35mm watchman flx pro closure device.After two partial re-captures, the closure device was successfully implanted.Release criteria were met with 25-31% compression, the tug test was stable, and the position was acceptable at the level of the ostium.After full release, the closure device shifted.The physician deemed explant necessary.A 22fr non-bsc sheath was inserted along with non-bsc biopsy forceps for removal of the closure device from the appendage.The patient remained stable with no adverse events.The physician felt re-implant was not appropriate at this time.

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50100610
Report Number2124215-2026-41268
Device Sequence Number10368656
Product Code NGV
UDI-Device Identifier00191506004620
UDI-Public(01)00191506004620(17)290311(10)38813796
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM635WU60350
Device Catalogue NumberM635WU60350
Device Lot Number0038813796
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date09/09/2026
Date Device Manufactured03/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient SexMale